# SDR ASAA0080231

- Difficulty date: March 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Out Of Position
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION WHEN THE BELLOWS WERE EXTENDED AND THE RUDDER LIMITER HOOK ROTATED INTO THE HIGH-SPEED RUDDER LIMIT POSITION, THE PROX SENSOR SUPPORT BRACKET MOVED VERY CLOSE TO THE BELLOWS PUSHROD.  REWORKED SURFACE OF CORNER SUPPORT BRACKET AND REPAIRED PER EA 2720-01034.  (M)
